VOL. 54 · NO. 3 | 2002
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 54 (3), (2002) DOI: 10.2748/tmj/1113247599
No abstract available
Articles
Mami Matsuda, Sadao Miyatake
Tohoku Math. J. (2) 54 (3), 329-365, (2002) DOI: 10.2748/tmj/1113247600
KEYWORDS: Navier-Stokes equations, bifurcation, continued fractions, 76D05, 35B40, 35Q30, 37N10, 76E30
Bruno C. A. Scárdua
Tohoku Math. J. (2) 54 (3), 367-392, (2002) DOI: 10.2748/tmj/1113247601
KEYWORDS: Singular holomorphic foliation, bounded geometry, holonomy group, 32S65, 37F75
Yuming Chen, Lihong Huang, Jianhong Wu
Tohoku Math. J. (2) 54 (3), 393-417, (2002) DOI: 10.2748/tmj/1113247602
KEYWORDS: boundedness, planar system, Liénard equation, 34C11, 34D40
Peter Dormayer, Anatoli F. Ivanov, Bernhard Lani-Wayda
Tohoku Math. J. (2) 54 (3), 419-441, (2002) DOI: 10.2748/tmj/1113247603
KEYWORDS: Delay equations with symmetry, rapidly oscillating periodic solutions, stability, Floquet multipliers, 34K13, 34K18
Yoichi Oshima
Tohoku Math. J. (2) 54 (3), 443-449, (2002) DOI: 10.2748/tmj/1113247604
KEYWORDS: 60J45, 31C25
Mircea Mustaţă
Tohoku Math. J. (2) 54 (3), 451-470, (2002) DOI: 10.2748/tmj/1113247605
KEYWORDS: toric varieties, homogeneous coordinate ring, vanishing theorems, Fujita's conjecture, 14F17, 14M25
Back to Top